On the existence of rapidly oscillatory solutions in the Nicholson blowflies equation

I. Győri, Sergei I. Trofimchuk

Research output: Contribution to journalArticle

33 Citations (Scopus)

Abstract

The existence of rapidly oscillatory solutions in the Nicholson blowflies equations were investigated. The dynamics of Nicholson blowflies was described using the delay differential equation. It was shown that infinite set of positive solutions exists for delay differential equation which are rapidly oscillatory about a point. It was also found that for p/δ=e case, all solutions of equation do not oscillate.

Original languageEnglish
Pages (from-to)1033-1042
Number of pages10
JournalNonlinear Analysis
Volume48
Issue number7
DOIs
Publication statusPublished - Mar 2002

Fingerprint

Oscillatory Solution
Delay Differential Equations
Differential equations
Positive Solution

Keywords

  • Delay equation
  • Nicholson blowflies equation
  • Oscillation theory
  • Rapid oscillation

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics
  • Mathematics(all)

Cite this

On the existence of rapidly oscillatory solutions in the Nicholson blowflies equation. / Győri, I.; Trofimchuk, Sergei I.

In: Nonlinear Analysis, Vol. 48, No. 7, 03.2002, p. 1033-1042.

Research output: Contribution to journalArticle

@article{65a5e56cd9564c76adaa42a1b8f2fbb5,
title = "On the existence of rapidly oscillatory solutions in the Nicholson blowflies equation",
abstract = "The existence of rapidly oscillatory solutions in the Nicholson blowflies equations were investigated. The dynamics of Nicholson blowflies was described using the delay differential equation. It was shown that infinite set of positive solutions exists for delay differential equation which are rapidly oscillatory about a point. It was also found that for p/δ=e case, all solutions of equation do not oscillate.",
keywords = "Delay equation, Nicholson blowflies equation, Oscillation theory, Rapid oscillation",
author = "I. Győri and Trofimchuk, {Sergei I.}",
year = "2002",
month = "3",
doi = "10.1016/S0362-546X(00)00232-7",
language = "English",
volume = "48",
pages = "1033--1042",
journal = "Nonlinear Analysis, Theory, Methods and Applications",
issn = "0362-546X",
publisher = "Elsevier Limited",
number = "7",

}

TY - JOUR

T1 - On the existence of rapidly oscillatory solutions in the Nicholson blowflies equation

AU - Győri, I.

AU - Trofimchuk, Sergei I.

PY - 2002/3

Y1 - 2002/3

N2 - The existence of rapidly oscillatory solutions in the Nicholson blowflies equations were investigated. The dynamics of Nicholson blowflies was described using the delay differential equation. It was shown that infinite set of positive solutions exists for delay differential equation which are rapidly oscillatory about a point. It was also found that for p/δ=e case, all solutions of equation do not oscillate.

AB - The existence of rapidly oscillatory solutions in the Nicholson blowflies equations were investigated. The dynamics of Nicholson blowflies was described using the delay differential equation. It was shown that infinite set of positive solutions exists for delay differential equation which are rapidly oscillatory about a point. It was also found that for p/δ=e case, all solutions of equation do not oscillate.

KW - Delay equation

KW - Nicholson blowflies equation

KW - Oscillation theory

KW - Rapid oscillation

UR - http://www.scopus.com/inward/record.url?scp=0036497535&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0036497535&partnerID=8YFLogxK

U2 - 10.1016/S0362-546X(00)00232-7

DO - 10.1016/S0362-546X(00)00232-7

M3 - Article

AN - SCOPUS:0036497535

VL - 48

SP - 1033

EP - 1042

JO - Nonlinear Analysis, Theory, Methods and Applications

JF - Nonlinear Analysis, Theory, Methods and Applications

SN - 0362-546X

IS - 7

ER -